# SDR FDEA202112093064

- Difficulty date: December 9, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD LUG HOLE   SURFACE FOUND CORROSION CORROSION AT  RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT OUTBOARD   LUG HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-03.    REPAIR EVALUATED AND FOUND ACCEPTED AS PER E.A. # 1-5750-87634 I PART 6 STEP 2 AND   FIGURE 2, TITLE: WINGS- FLIGHT SURFACES- RH WING- INBD FLAP- OUTBD HINGE (FLAP SIDE)   BRACKET CORROSION-PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI:   57501374 FOR DETAILS)
